Jarner, Søren Fiig and Hansen, Ernst (2000) Geometric ergodicity of Metropolis algorithms. Stochastic Processes and their Applications, 85 (2). pp. 341-361.Full text not available from this repository.
In this paper we derive conditions for geometric ergodicity of the random-walk-based Metropolis algorithm on . We show that at least exponentially light tails of the target density is a necessity. This extends the one-dimensional result of Mengersen and Tweedie (1996, Ann. Statist. 24, 101–121). For super-exponential target densities we characterize the geometrically ergodic algorithms and we derive a practical sufficient condition which is stable under addition and multiplication. This condition is especially satisfied for the class of densities considered in Roberts and Tweedie (1996, Biometrika 83, 95–110).
|Journal or Publication Title:||Stochastic Processes and their Applications|
|Uncontrolled Keywords:||Monte carls ; Metropolis algorithm ; Geometric ergodicity ; Super-exponential densities|
|Subjects:||Q Science > QA Mathematics|
|Deposited On:||17 Nov 2008 14:50|
|Last Modified:||23 Apr 2016 01:04|
Actions (login required)